Journal Article

Response to comment on ‘On the inference of spatial structure from population genetics data’

Gilles Guillot

in Bioinformatics

Volume 25, issue 14, pages 1805-1806
Published in print July 2009 | ISSN: 1367-4803
Published online June 2009 | e-ISSN: 1460-2059 | DOI: http://dx.doi.org/10.1093/bioinformatics/btp351
Response to comment on ‘On the inference of spatial structure from population genetics data’

More Like This

Show all results sharing this subject:

  • Bioinformatics and Computational Biology

GO

Show Summary Details

Journal Article.  959 words. 

Subjects: Bioinformatics and Computational Biology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.